# SDR MASA2011011901705

- Difficulty date: January 17, 2011
- Submitted: January 19, 2011
- Operation: Air carrier
- Aircraft: N515MJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10117
- Aircraft time: 18,827 hours, 13,939 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Tab
- Condition: Damaged
- Location: Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DAMAGE FOUND ON HORIZONTAL STAB ANTI-ROTATION TABS.  MX C/W TEMP REPAIR OF THE HORIZONTAL STAB ANTI-ROTATION TABS IAW RO CRJ7-55-0061.
